Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 8183079, 8 pages
http://dx.doi.org/10.1155/2016/8183079
Research Article

Lie Group Solutions of Magnetohydrodynamics Equations and Their Well-Posedness

1School of Mathematics and Statistics, Southwest University, Chongqing 400715, China
2School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China
3School of Mathematics and Computer Science, Yunnan Minzu University, Kunming, Yunnan 650500, China

Received 27 June 2016; Accepted 20 September 2016

Academic Editor: Bingwen Liu

Copyright © 2016 Fu-zhi Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fu-zhi Li, Jia-li Yu, Yang-rong Li, and Gan-shan Yang, “Lie Group Solutions of Magnetohydrodynamics Equations and Their Well-Posedness,” Abstract and Applied Analysis, vol. 2016, Article ID 8183079, 8 pages, 2016. https://doi.org/10.1155/2016/8183079.